Phone :- 0183-2700530, 2583543
CITRID
 
PACKING:

12 x 60 ml.

   
USAGE: World Wide Accepted Anti-allergic
Each 5 ml. (one teaspoonful) contains:
Cetirizine Dihydrochloride BP 5 mg.
RAMICOF
Mucolytic & bronchodilator
PARAMOL
Antipyretic and Mild Analgesic
GASTRO-GEL
For the fast relief of Heartburn,Acid, Indigestion and Symptoms of Gas